Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

Lidocaine patch?

I'm 28wks preg and I have some Lidocane patches 5%. But its unknown effects during preg has me concerned. My left hip is killin me and nothing seems to help. I get massages but they don't do the trick anymore. Has anyone else ever tried the path while preg? I dont feel like I can hardly funcation. I told my doc about my sever pain but he just said welcome to being preg. Men just dont understand anything, I swear...

Answer Question
 
Gonna-hav-A-BOY

Asked by Gonna-hav-A-BOY at 11:31 PM on Jun. 27, 2010 in Pregnancy

Level 3 (23 Credits)
Answers (1)
  • mama....from someone who has dealt with severe pain her whole life...get OFF those patches. Pain meds hit the same receptors as heroin....ask your doc abpout Suboxone. It is a pain blocker and also helps to get off the pain meds...please as I said I have been there...do it for your baby. if you want, let me know what state you are in and I can refer you to an addictionologisyt(only because they have to perscribe it). (hugs) there is relief hang in there, for you and your baby.
    Bearsjen

    Answer by Bearsjen at 3:17 AM on Jun. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN